Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Took hydrocodone earlier and now feel sick. backstory:

Woke up in severe pain yesterday. I know the cause but can't get it taken care of until tomorrow. Tramadol and ibuprofen didnt help yest so mil gave me a 325mg hydro this morning (she had major surgery a month ago but took Tylenol, so I know it's not old med). I've been prescribed 500mg hydro in the past and never had an issue. It's been 6 hours and I just want to vomit. Is there anything I can do to feel less nauseous? It did help with the pain thank goodness.

 
Anonymous

Asked by Anonymous at 5:57 PM on Jul. 14, 2013 in Health

This question is closed.
Answers (10)
  • Sometimes it's better to either just take several Ibuprofin, or tough it out. I had a tooth pulled last week. The Dr. prescribed pain meds, but I promptly tore that puppy up. I'd rather suffer than feel like that. Ugh.....
    m-avi

    Answer by m-avi at 6:15 PM on Jul. 14, 2013

  • Try eating some yogurt.
    Six hours is a long time to feel sick from it, makes me wonder if something else is wrong.
    PMSMom10

    Answer by PMSMom10 at 6:22 PM on Jul. 14, 2013

  • It would be helpful if you told us what the pain is from.
    SleepingBeautee

    Answer by SleepingBeautee at 6:25 PM on Jul. 14, 2013

  • I became intolerant of any meds with codeine or derivatives of codeine (Percocet, Vicodin, lortab, etc) in my mid 20s after having taken them fine on previous occasions. It now makes me nauseous and leaves me feeling worse than I did before taking it.
    Nothing you can really do but throw up or wait for it to exit your system. And stay away from codeine meds in the future. I take dilaudid for severe pain (after my csection), but it can be hard to get a prescription for.
    missanc

    Answer by missanc at 8:29 PM on Jul. 14, 2013

  • did you eat before you took it? Never, ever take it on an empty stomach, it will make you feel like shit.
    josiesmommy00

    Answer by josiesmommy00 at 7:17 AM on Jul. 15, 2013

  • I'd vomit. Now that it's in your system, not a lot you can do. Did you take it on an empty stomach? Probably doesn't matter. Makes me sick regardless. : ( Sorry you feel like crap.
    Anonymous

    Answer by Anonymous at 5:58 PM on Jul. 14, 2013

  • FoodFood
    staciandababy

    Answer by staciandababy at 7:03 PM on Jul. 14, 2013

  • sometimes when i have bad migraine, i want to barf
    maybe from pain and not pain med?

    fiatpax

    Answer by fiatpax at 7:37 PM on Jul. 14, 2013

  • Too late to say you should never take a medication that was prescribed for someone else. Even if you've had it before with no problems. You might want to contact your doctor now.
    2autisticsmom

    Answer by 2autisticsmom at 7:38 PM on Jul. 14, 2013

  • I did not feel sick for 6 hours. Just started feeling sick 6 hours later. I did end up vomiting- turned out the milk I had drank shortly before posting was bad! The pain is from clenching my jaw/teeth in my sleep Friday night, either the result of or resulting in my neck being severely out of place. the pain has been all the way from my shoulder up through my neck and jaw and teeth and even my sinuses, ear, and orbital socket. So I'll be going to the chiropractor first thing in the morning. He was out of town for the weekend or I'd have been able to get fixed on Saturday. Yes, this has happened before, I've just never had to wait this long to be fixed.
    Anonymous

    Comment by Anonymous (original poster) at 9:35 PM on Jul. 14, 2013

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN